26 Oct 2009
Yes, but bactrim and cipro are the meds of choice for UTI's. Clindamycin is very strong and it kills off all bacteria good and bad, so, you need to thoroughly read the side effects fact sheet and make sure you know what the signs of a reaction to this medicine is. Bactrim is a sulfa drug and many are allergic, but, it works well for UTI's. There are 4 main germs which cause them and Bactrim works for 3 of them mainly and Cipro works on the other one. If you get another UTI shortly after clearing this one up, or it doesn't seem to clear up with the Clindamycin, make sure the doctor cultures your specimen. Sometimes they just look for blood or white cells instead of doing a culture and you might need a different med.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... like cancidas,eraxis,mycamine
1 answer • 19 Mar 2010
dear sir/madam: as i said before my 4 years old daughter had urinary infection Within a month from 6 months later.but a month ago an Urinary tract ...
2 answers • 17 Feb 2013
My health teacher asked us this question today and asked the girls to come up with 4 possible answers. I thought a urinary tract infection (UTI) or ...
4 answers • 6 Jan 2014
I can't describe the pain other than like a soreness (sorta) below my ribs on the left side of my stomach. It's not at all like what ...
2 answers • 19 Oct 2014